# SDR WRLA96002

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Doug DC-10-30
- Aircraft serial: 46933
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Connector
- Condition: Dirty
- Location: Isolation Valve
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXIING, AFTER ENGINE START, FLIGHT CREW NOTED NR 1 AND NR 2 ISOLATION VALVES, PN DC26F14155, WOULD NOT CLOSE.  FLIGHT CREW ELECTED TO RETURN TO GATE FOR CORRECTIVE ACTION.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  DURING TROUBLESHOOTING, MAINTENANCE CREW IDENTIFIED INTERMITTENT CONTACT BETWEEN WIRING HARNESSES AND ISOLATION VALVES.  CLEANED CANNON PLUG NR 1 AND NR 2 ISOLATION VALVES.  OPS CHECKED BOTH ISOLATION VALVES.  AIRCRAFT RETURNED TO SERVICE.  (X)
